ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-605 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported, left side exchange with no complaint against the device.Healthcare professional, later reported, rupture.Device has been explanted.
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: no observations are performed for the complaint.As the event is no complaint against the device.As per the investigation procedure particles, wear abrasion and creases were completed.And none of the observations are found to be potentially related to the manufacturing process.No further actions are required.Further information from the reporter regarding event, product or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.